# SDR USAA2011100600008

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114301400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATED FLOOR PANEL 232BF BETWEEN FR15A TO FR19, BETWEEN -Y450 TO -Y953.  REPLACED FLOOR PANEL 232BF IAW A330 SRM 53-02-00.
